# SDR GTIA2017062302011

- Difficulty date: June 23, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320*
- Aircraft serial: 7011
- Aircraft time: 2,056 hours, 944 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE NEEDS SERVICING. SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00
